Frost/Freeze, Klamath Basin
- When
- September 24, 2:00 AM PST to 9:00 AM PST
- Where
- Klamath Basin forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 42.686, -121.650 (the zone’s center; the record gives no point)
A Freeze Warning was issued for Oregon zones ORZ029/030/031 at 23/0314 PDT, effective from 24/0200 until 24/0900 PDT. Reported low temperatures ranged from 15 to 33 degrees in the warning area, so the warning verified well.
Every event with a place to put it; 3 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS MFR wrote it up.
A Freeze Warning was issued for Oregon zones ORZ029/030/031 at 23/0314 PDT, effective from 24/0200 until 24/0900 PDT. Reported low temperatures ranged from 15 to 33 degrees in the warning area, so the warning verified well.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before the first event at Sep 24, 1:13 AM PST, 47 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
213 AM PDT MON SEP 24 2007
.DISCUSSION...
OFF SHORE FLOW TODAY WILL WEAKEN TONIGHT AS A DRY FRONT
MOVES INTO THE COAST WHICH WILL DO LITTLE OTHER THAN BRING
SOME MARINE CLOUDS INTO THE UMPQUA BASIN TUESDAY.
WEDNESDAY WEAK OFF SHORE FLOW REDEVELOPS AS HEIGHT RISE
BRIEFLY TO 582. THURSDAY A COLD FRONT BRINGS LIGHT RAIN
TO MAINLY THE COAST THEN TO MOST OF SOUTHWEST OREGON
FRIDAY.
THE RIDGE BUILDS SATURDAY BUT ANOTHER SYSTEM COULD BRING
RAIN SUNDAY TO SOUTHWEST OREGON.
&&
.AVIATION...VFR ACROSS THE ENTIRE REGION DUE TO DEVELOPING OFF
SHORE FLOW. THE ONLY EXCEPTION WOULD BE ISOLATED MVFR AT THE
COAST IN THE EARLY MORNING.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HARD FREEZE WARNING UNTIL 9 AM PDT THIS MORNING FOR ORZ029-
ORZ030-ORZ031.
FROST ADVISORY UNTIL 9 AM PDT THIS MORNING FOR ORZ024-ORZ025-
ORZ026.
CA...HARD FREEZE WARNING UNTIL 9 AM PDT THIS MORNING FOR CAZ084-
CAZ085.
FROST ADVISORY UNTIL 9 AM PDT THIS MORNING FOR CAZ080-CAZ081-
CAZ082.
PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR WINDS UNTIL 11 PM
PDT WEDNESDAY FOR
PZZ356-PZZ376.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 11 PM PDT
WEDNESDAY FOR PZZ356-PZZ376.
11/11/99HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 107 PM PST SUN SEP 23 2007 CAZ084-085-ORZ029>031-241600- CENTRAL AND EASTERN LAKE COUNTY-KLAMATH BASIN-MODOC COUNTY- NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- 107 PM PST SUN SEP 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN CALIFORNIA .DAY ONE...TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY HARD FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM. CLEAR SKIES AND LIGHT WINDS WILL BRING FREEZING OR NEAR FREEZING LOW TEMPERATURES TO MANY VALLEY LOCATIONS TONIGHT. FOR MORE INFORMATION PLEASE REFER TO THE NON-PRECIPITATION WEATHER STATEMENT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ080>082-ORZ024-026-241600- CENTRAL SISKIYOU COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- JACKSON COUNTY-SOUTH CENTRAL SISKIYOU COUNTY-WESTERN SISKIYOU COUNTY- 107 PM PST SUN SEP 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN CALIFORNIA .DAY ONE...TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT MONDAY. WITH CLEAR SKIES AND LIGHT WINDS...MANY AREAS EAST OF THE CASCADE DIVIDE WILL EXPERIENCE LOW TEMPERATURES IN THE MID 20S OVER NIGHT.FOR MORE INFORMATION PLEASE REFER TO THE NON-PRECIPITATION WEATHER STATEMENT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. LS
The national radar mosaic for the moment the first event began.
3 frost/freeze. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oregon in 2007Every state in 2007This day in weather historyWarnings in Oregon, September 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 51153, 51154, 51155.